Por favor, use este identificador para citar o enlazar este ítem:
https://hdl.handle.net/11000/34242
Registro completo de metadatos
Campo DC | Valor | Lengua/Idioma |
---|---|---|
dc.contributor.author | Arrieta, José M. | - |
dc.contributor.author | Carbalho, Alexandre N. | - |
dc.contributor.author | Moreira, Estefani M. | - |
dc.contributor.author | Valero, José | - |
dc.contributor.other | Departamentos de la UMH::Estadística, Matemáticas e Informática | es_ES |
dc.date.accessioned | 2025-01-09T11:47:23Z | - |
dc.date.available | 2025-01-09T11:47:23Z | - |
dc.date.created | 2024 | - |
dc.identifier.citation | Advances in Differential Equations Volume 29, Numbers 1-2 (2024), 1-26 | es_ES |
dc.identifier.issn | 1079-9389 | - |
dc.identifier.uri | https://hdl.handle.net/11000/34242 | - |
dc.description.abstract | In this article, we study the scalar one-dimensional nonlocal quasilinear problem of the form ut = a(∥ux∥ 2 )uxx + νf(u), with Dirichlet boundary conditions on the interval [0, π], where a : R + → [m, M] ⊂ (0, +∞) and f : R → R are continuous functions that satisfy suitable additional conditions. We give a complete characterization of the bifurcations and hyperbolicity for the corresponding equilibria. With respect to bifurcation, the existing result requires that the function a(·) be non-decreasing and shows that bifurcations are pitchfork supercritical bifurcations from zero. We extend these results to the case of a general smooth nonlocal diffusion function a(·) and show that bifurcations may be pitchfork or saddle-node, both subcritical or supercritical. Concerning hyperbolicity, we specifying necessary and sufficient conditions for its occurrence. We also explore some examples to exhibit the variety of possibilities, depending on the choice of the function a(·), that may occur as the parameter ν varies | es_ES |
dc.format | application/pdf | es_ES |
dc.format.extent | 26 | es_ES |
dc.language.iso | eng | es_ES |
dc.publisher | Khayyam Publishing | es_ES |
dc.rights | info:eu-repo/semantics/closedAccess | es_ES |
dc.rights | Attribution-NonCommercial-NoDerivatives 4.0 Internacional | * |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/4.0/ | * |
dc.subject.other | CDU::5 - Ciencias puras y naturales::50 - Generalidades sobre las ciencias puras | es_ES |
dc.title | Bifurcation and hyperbolicity for a nonlocal quasilinear parabolic problem | es_ES |
dc.type | info:eu-repo/semantics/article | es_ES |
dc.relation.publisherversion | https://doi.org/10.57262/ade029-0102-1 | es_ES |

AdvancesDiffEq2024.pdf
1,42 MB
Adobe PDF
Compartir:
La licencia se describe como: Atribución-NonComercial-NoDerivada 4.0 Internacional.